Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
8 Posts
Discussion Starter · #1 ·
I have so many questions, I hope you all don't mind. It's so new to find people who know what I am feeling. My question now is, could headache medicine make me feel worse during an IBS bout? Also, any advice on what food to avoid during an episode would be greatly appreciated! I am assuming I'll get better. Going on three weeks now. Also, I see you aren't able to take more than 4 Imodium's in a 24 hour period, is it totally unsafe to cheat on that? Have to ask....
 

·
Registered
Joined
·
317 Posts
What medication is it??(what does it contain??)I have seen that Paracetamol makes me sick, but I cannot take anithing with aspirin because of my ulcers and it upsets my stomach even more
 
G

·
Hi Mom! I take perscription meds for my migranes and headaches and they do not affect my IBS BUT my HEADACHES affect my IBS. If I have a migrane I have a will have a bout of IBS. If I have a bout of IBS then I will have a string of days with bad headaches. I am on Amitriptaline, Topamax for preventive meds and Amerge for everyday to take when I get a migrane or reg. headache. Imatrex aggervated my stomach meds and I ended up in the ER with a reaction. Hope that helps!
 

·
Registered
Joined
·
1,479 Posts
I don't know if those meds would affect your IBS or not. maybe check with a pharmacist? I find they know better than anyone intereactions and side effects - it is their job after all.as for this episode, you might want to look at the eating for IBS web site (not sure on address) or get the book. a lot of people have luck with that.
 
1 - 4 of 4 Posts
Top